Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Breast tenderness and delayed periods. Is this due to changed medication to femodette?

I switched from the progresterone only pill to Femodette (combined). I was 5 days late and assumed I'd start bleeding that day as had breast tenderness etc. However, I am now on my 3rd pill of Femodette, and still no bleeding. Is it possible that Femodette has stopped my period coming altogether? I thought it would take longer to have an effect? I am not pregnant. Thanks
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Femodette is responsible for breast tenderness and delayed period .
Need not to worry , once drug will adjust you will get desired effects and period.
Good luck.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor